# SDR SWIA200617369

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,400 hours, 31,138 cycles
- Engine: Pwa PW118B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CLEATS CRACKED INSIDE LT WING NR 5 FUEL CELL, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LT WING CLEATS AT NR 5 FUEL CELL IAW SRM 120 51-10-02 PG 3 SEC 3A ALSO IAW RII 28-900-1000.
